Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cramps in legs, lower back and increased urination due to diuretics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2009
Answered : 536 Questions

Doctor :   hi
Doctor :   how cani help you?
Doctor :   are you there?
User :   hello i went to the hospital 5 days ago because i have a kidney infection now the medicine i take it helps me urinate fine but i still have the cramps in my legs and lower back pretty bad and i dont know if i should go back to the er or not
Doctor :   ok
Doctor :   can you please tell me the drugs you are taking?
Doctor :   \
User :   now they gave me pain medication for the cramps but i only have 1 left i dont know if there is any other over the counter pills i can take
Doctor :   some times these cramps can also occur due to excess loss of salts from the body
User :   ciprofloxacn and hydroco
Doctor :   which may occur after taking drugs that increase urination called the diuretics
Doctor :   so you need to take large amount of fluids in form of fruits juice etc in order to replenish the loss of salts or electrolytes
Doctor :   are you getting it?
User :   yes i been drinkin juicy juice is that ok
Doctor :   i dont quite get it whats juicy juice but any citrous fruit juice like lemon or orange should be fine

Doctor :   if pain continues to excalate then you might be needing an examination from your urologist
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor